# SDR DALA2022040102213

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 65,998 hours, 21,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 POSSIBLE LIGHTNING STRIKE RIGHT SIDE FUSELAGE STATION 740 2" BELOW STRINGER 5. CORRECTIVE ACTION: PERFORM DETAIL VISUAL INSPECTION. DAMAGE MEETS LIMITS PER B757 SRM 53-00-01-1A-1. DAMAGE CLEANUP IS COMPLETE. (2175748)
